Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 340, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Oct 13, 2014, 3:40 PM CDT for Itawamba County, Monroe County, Mississippi. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 13, 2014, 3:40 PM CDT (20:40 UTC)
- Expired
- Oct 13, 2014, 4:30 PM CDT
- In force
- 50 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Itawamba County, MS, Monroe County, MS
The radar
The Columbus AFB radar (KGWX), 10 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 13, 4:11 PM CDT | HAIL 1.25 | Hatley, MS | |
| Oct 13, 4:25 PM CDT | TSTM WND DMG | New Hamilton, MS | NUMEROUS TREES AND POWERLINES DOWN IN SOUTHERN END OF MONROE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 13, 12:57 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.7 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 962 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
904
WUUS54 KMEG 132040
SVRMEG
MSC057-095-132130-
/O.NEW.KMEG.SV.W.0340.141013T2040Z-141013T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
340 PM CDT MON OCT 13 2014
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
EASTERN MONROE COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 430 PM CDT
* AT 340 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14 MILES SOUTH
OF ABERDEEN...OR NEAR COLUMBUS AFB...AND MOVING NORTHEAST AT 50
MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ABERDEEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
.SEND YOUR STORM REPORTS TO US ON TWITTER USING AT NWSMEMPHIS...POST
TO OUR NWS MEMPHIS FACEBOOK PAGE...OR SEND A REPORT ON OUR WEBSITE AT
WEATHER DOT GOV SLANT MEMPHIS AND CLICK ON SUBMIT STORM REPORT.
&&
LAT...LON 3392 8822 3368 8838 3369 8839 3367 8841
3365 8850 3366 8852 3368 8851 3367 8863
3429 8831 3424 8817
TIME...MOT...LOC 2040Z 206DEG 43KT 3366 8852
$$2 follow-up statements
087
WWUS54 KMEG 132107
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
407 PM CDT MON OCT 13 2014
MSC057-095-132130-
/O.CON.KMEG.SV.W.0340.000000T0000Z-141013T2130Z/
MONROE MS-ITAWAMBA MS-
407 PM CDT MON OCT 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN ITAWAMBA AND NORTHEASTERN MONROE COUNTIES...
AT 407 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
QUINCY...OR 8 MILES SOUTHEAST OF AMORY...MOVING NORTHEAST AT 50 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HATLEY...
TILDEN...TURON...CADAMY...PARHAM...SPLUNGE...SIPSEY FORK...QUINCY...
WISE GAP...GREENWOOD SPRINGS...ATHENS AND BECKER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
.SEND YOUR STORM REPORTS TO US ON TWITTER USING AT NWSMEMPHIS...POST
TO OUR NWS MEMPHIS FACEBOOK PAGE...OR SEND A REPORT ON OUR WEBSITE AT
WEATHER DOT GOV SLANT MEMPHIS AND CLICK ON SUBMIT STORM REPORT.
&&
LAT...LON 3392 8822 3378 8831 3384 8854 3429 8831
3424 8817
TIME...MOT...LOC 2107Z 206DEG 43KT 3395 8835
$$414
WWUS54 KMEG 132119
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
419 PM CDT MON OCT 13 2014
MSC057-095-132130-
/O.CON.KMEG.SV.W.0340.000000T0000Z-141013T2130Z/
MONROE MS-ITAWAMBA MS-
419 PM CDT MON OCT 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHERN ITAWAMBA AND NORTHEASTERN MONROE COUNTIES...
AT 419 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR PARHAM...OR 12 MILES EAST OF AMORY...MOVING NORTHEAST AT
50 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HATLEY...
TURON...CADAMY...PARHAM...SPLUNGE AND SIPSEY FORK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
.SEND YOUR STORM REPORTS TO US ON TWITTER USING AT NWSMEMPHIS...POST
TO OUR NWS MEMPHIS FACEBOOK PAGE...OR SEND A REPORT ON OUR WEBSITE AT
WEATHER DOT GOV SLANT MEMPHIS AND CLICK ON SUBMIT STORM REPORT.
&&
LAT...LON 3397 8821 3394 8823 3395 8846 3428 8828
3424 8817
TIME...MOT...LOC 2119Z 206DEG 43KT 3408 8827
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 2:42 PM CDT, 58 minutes earlier.
Area forecast discussion, Oct 13, 2:42 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
242 PM CDT MON OCT 13 2014
.DISCUSSION...
THE FOCUS REMAINS ON THE ONGOING SEVERE THUNDERSTORM THREAT
INCLUDING THE POSSIBILITY OF TORNADOES. THE SQUALL LINE HAS MOVED
EAST OF THE MISSISSIPPI RIVER AND THUS THE REMAINING SEVERE THREAT
IS MAINLY CONFINED TO NORTH MISSISSIPPI AND WEST TENNESSEE. AT ITS
CURRENT SPEED THE SQUALL LINE SHOULD MOVE INTO MIDDLE TENNESSEE
AND NORTH ALABAMA BETWEEN 6 AND 7 PM. AS THE LINE PASSES TO THE
EAST OF ANY AREA...THE SEVERE THREAT SHOULD COME TO AN END. THE
REMAIN THREAT ALONG THE SQUALL LINE WILL BE DAMAGING STRAIGHT LINE
WINDS...ALTHOUGH BRIEF...USUALLY WEAK...TORNADOES SOMETIMES OCCUR
ALONG THESE BOUNDARIES. ADDITIONAL THUNDERSTORMS HAVE BEGAN TO
DEVELOP AHEAD OF THE SQUALL LINE IN NORTH CENTRAL AND NORTHEAST
MISSISSIPPI. THESE STORMS STAND THE GREATEST THREAT OF DEVELOPING
A TORNADO.
RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR HAVE BEEN
COMMON ALONG THE SQUALL LINE. SOME URBAN AND SMALL STREAM
FLOODING IS POSSIBLE...MAINLY IN LOW LYING AND POORLY DRAINED
AREAS.
TOMORROW...EXPECT SHOWERS TO CONTINUE AND TEMPERATURES WILL TURN
MUCH COOLER. NO STRONG OR SEVERE STORMS ARE EXPECTED. TEMPERATURES
WILL WARM A FEW DEGREES EACH DAY DURING THE UPCOMING WORK WEEK AND
RAIN CHANCES WILL DIMINISH. NO RAIN IS EXPECTED WEDNESDAY NIGHT
THROUGH THE WEEKEND.
30
&&
.AVIATION
18Z TAF CYCLE
CURRENT VFR CEILINGS WILL LOWER TO IFR/MVFR LEVELS THIS AFTERNOON
AND REMAIN THERE FOR MUCH OF THE FORECAST PERIOD. A LINE OF
THUNDERSTORMS IS MOVING THROUGH WESTERN SECTIONS OF THE FORECAST
AREA AT THIS TIME AND WILL CONTINUE TO MOVE EAST DURING THE
AFTERNOON HOURS. VISIBILITIES WILL LOWER TO MVFR LEVELS AT TIMES
IN THE STRONGER THUNDERSTORMS. SOME ADDITIONAL SHOWERS ARE POSSIBLE
TONIGHT AND TUESDAY MORNING MAINLY OVER NORTHERN SECTIONS OF THE
FORECAST AREA. WINDS WILL BE MAINLY FROM THE SOUTHWEST AT 15 TO 25
KNOTS WITH HIGHER GUSTS DURING THE AFTERNOON BEFORE DIMINISHING TO
AROUND 10 KNOTS TONIGHT.
ARS
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR COAHOMA-DESOTO-
PANOLA-QUITMAN-TALLAHATCHIE-TATE-TUNICA.
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-MONROE-
PONTOTOC-PRENTISS-TIPPAH-TISHOMINGO-UNION-YALOBUSHA.
TN...FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR DYER-LAKE-
LAUDERDALE-OBION-SHELBY-TIPTON.
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BENTON TN-CARROLL-
CHESTER-CROCKETT-DECATUR-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-MADISON-MCNAIRY-WEAKLEY.
&&Hazardous weather outlook, Oct 13, 2:10 PM CDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 210 PM CDT MON OCT 13 2014 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-142115- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 210 PM CDT MON OCT 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE WEATHER ACROSS THE ENTIRE MIDSOUTH. A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS THE MIDSOUTH THIS AFTERNOON ONLY AREAS EAST OF THE MISSISSIPPI RIVER ARE EXPECTED TO BE IMPACTED THIS AFTERNOON. THE LINE IS EXPECTED REACH THE TENNESSEE RIVER AND ALABAMA STATE LINE AROUND 5 OR 6 PM. AS THE LINE PASSES...IT SHOULD MARK THE END OF ENHANCED SEVERE THREAT. HOWEVER IF INDIVIDUAL INDIVIDUAL THUNDERSTORMS DEVELOP AHEAD OF THE MAIN LINE...SEVERE WEATHER CONDITIONS COULD OCCUR EARLIER IN THE DAY ACROSS ANY PORTION OF THE MIDSOUTH. THE MAIN THREAT WILL BE DAMAGING WINDS WITH SIGNIFICANT WIND GUSTS OF GREATER THAN 60 MPH POSSIBLE. TORNADOES WILL ALSO BE POSSIBLE ESPECIALLY IN ANY DISCRETE CELLS THAT DEVELOP AHEAD OF THE MAIN LINE OF STORMS ACROSS EASTERN ARKANSAS...THE MISSOURI BOOTHEEL...NORTHWEST MISSISSIPPI AND EXTREME WEST TENNESSEE. LARGE HAIL IS A SECONDARY THREAT. A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE AREA. TWO INCHES OF RAIN WITH LOCALLY HIGHER AMOUNTS IS POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABLY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT IN SUPPORT OF SEVERE WEATHER OPERATIONS.
In the hours before
Local storm report, Oct 13, 2:48 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
248 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG DYERSBURG 36.04N 89.38W
10/13/2014 DYER TN LAW ENFORCEMENT
DAMAGE TO ROOF AT KROGER ON LAKE ROAD. TREES DOWN AND
ROADS BLOCKED AT OWEN DRIVE AND PENNELL LANE.
&&
ZEILocal storm report, Oct 13, 2:52 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
252 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG DYERSBURG 36.04N 89.38W
10/13/2014 DYER TN LAW ENFORCEMENT
POSSIBLE TORNADO WITH PATH ONE QUARTER MILE LONG BY 200
FEET WIDE IN DYERSBURG REPORTED BY LAW ENFORCEMENT.
&&
ZEILocal storm report, Oct 13, 3:04 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
304 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND GST SAMBURG 36.38N 89.35W
10/13/2014 E0 MPH OBION TN PUBLIC
PUBLIC REPORTS WINDS GUSTING TO 60 MPH AT SAMBURG
TENNESSEE.
&&
ZEILocal storm report, Oct 13, 3:19 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
319 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TORNADO 5 NNE SAMBURG 36.45N 89.32W
10/13/2014 OBION TN LAW ENFORCEMENT
DAMAGE TO STRUCTURES ON B JOHNSON RD. NO INJURIES
REPORTED.
&&
ZEILocal storm report, Oct 13, 3:31 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
331 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TORNADO RAMER 35.07N 88.62W
10/13/2014 MCNAIRY TN FIRE DEPT/RESCUE
EMS RADIO TRAFFIC REPORTS TORNADO IN RAMER.
&&
ZEILocal storm report, Oct 13, 3:39 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
339 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM TSTM WND DMG HENNING 35.67N 89.57W
10/13/2014 LAUDERDALE TN UNKNOWN
TREES AND POWER LINES DOWN ON WHY 87. SEVERAL HOMES WITH
DAMAGE ON JOE BARFIELD ROAD. FROM SOCIAL MEDIA.
&&
ZEIThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 10:19 PM CDT | Special Weather Statement | MEG | Yalobusha | 26 min |
| Oct 12, 10:36 PM CDT | Special Weather Statement | MEG | Lee | 24 min |
| Oct 12, 10:44 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss | 14 min |
| Oct 13, 12:37 AM CDT | Special Weather Statement | MEG | Calhoun | 38 min |
| Oct 13, 1:17 AM CDT | Special Weather Statement | MEG | Calhoun, Yalobusha | 28 min |
| Oct 13, 1:38 AM CDT | Special Weather Statement | MEG | Calhoun, Pontotoc | 52 min |
| Oct 13, 2:04 AM CDT | Flash Flood Warning | MEG | Itawamba, Lee, Pontotoc, Prentiss, Tishomingo, Union | 116 min |
| Oct 13, 3:54 AM CDT | Flash Flood Watch | MEG | Alcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more | 15 hr |
| Oct 13, 11:56 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma | 49 min |
| Oct 13, 12:04 PM CDT | Severe Thunderstorm Warning | MEG | Tunica | 41 min |
| Oct 13, 12:43 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto | 47 min |
| Oct 13, 12:52 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tate, Tunica | 38 min |
| Oct 13, 3:01 PM CDT | Tornado Warning | MEG | Lafayette | 29 min |
| Oct 13, 3:14 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Yalobusha | 31 min |
| Oct 13, 4:13 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Tishomingo | 32 min |
| Oct 13, 4:30 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Monroe | 14 min |
| Oct 13, 4:55 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee | 35 min |
| Oct 13, 6:04 PM CDT | Severe Thunderstorm Warning | MEG | Monroe | 15 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.